T Nation

Sustanon Pain/Swelling


#1

Had my first jab of my cycle on thursday (1ml of 300mg/ml CLP sustanon into the glute). Ever since Friday I've had really nasty swelling and pain around the injection site, despite warming and massaging the area immediately after the jab. It's not getting any better- if anything it's getting worse.

Should I be worried or is this usual when opening up a new site? My last cycle was slightly less concentrated sust, and i had no problems whatsoever. The area is slightly red too. Cheers for any advice, Rich.


#2

Sustanon is known for causing pain at and around the injection site. I am hoping that this is just the result from your bodies reaction to the Sustanon.

However, my friend if the site is red and swollen there is most likely a bacterial problem. You need to make sure that you thoroughly clean any site you intend to pin. I truly hope that it is simply a bacterial infection-which if so needs to be addressed immediately!-otherwise there may actually be a pocket of fluid that has resulted from damaged veins or infection.

Best of luck and let us know if it has cleared up.